Skip to content Skip to navigation

On compactness of commutators and semi-commutators of Toeplitz operators on the Bergman space

Commun. Math. Anal. Conf.
Conference 3 (2011), 225 - 234

On compactness of commutators and semi-commutators of Toeplitz operators on the Bergman space

Price: $20.00

Abstract

We study the interrelations and differences between compactness properties of commutators and semi-commutators of Toeplitz operators for different classes (algebras) of their defining symbols. The importance and interest to this question is caused by the constitutive influence of these properties on the structure of corresponding Toeplitz and related operator algebras.